I am 26yr old female. For about the last 1-1 1/2months I have had blood in my tissue when blowing my nose. Not alot of blood, but there is still blood. My nose kind of feels dry all of the time. I started using a humidifier about a week ago, I am not sure if it is really helping or not. I have had sinus problems on and off for about 6 or 7yrs ago. I finally went to the ENT a couple of months ago. I have no alergies, the doctor's asst said I had a deviated septum, and at the time, eustachian tube dys. I have been on birth control pills for about 11yrs. I have also had anxiety problems right along with it. I decided to switch to a lower dose of estrogen pills, Loestrin 24fe, and that actually made my anxiety worse. I had read some where that the progrestin in the pills causes anxiety and this new pill is a higher dose. I stopped the pill last week. So far no changes, but I just finished up my period, so I think it is too soon to tell anything..
I live in upstate NY where is air is dry, and my furnace is always on. So, I am wondering if you can tell me if you think the blood from my nose could be related to the pill, my anxiety being worse (it kind of started when I went on the pill), or do you think it could be the dry air? I dont ever remember having blood like this before. But my anxiety has been so much worse. Do you think it might be something serious? Or do you think it could be that my hormones are just that screwed up now, that it could effect it? I have also read that anxiety can cause sinus problems. Do you know if that is true? My sinus problems, I mean I would get a sinus headache- either over my eye or cheeckbone; feel fluid in my ear, hear crackling in my ear, sometimes have a nasal drip. I would call my regular doctor and they would just put me on Z-pack. That usually cleared it up, but I was getting one like every other month. So that is why I went to see the ENT. Is there anything you can tell me? Thank you.
I am not aware of nose bleeding being related to birth control pills.
Anxiety may be related to sinus problems - however you want to rule out other causes first, such as allergies or an infection.
I agree with the ENT evaluation. You may also want to check a blood count as well as coagulation studies to exclude a clotting disorder.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
One more thing... I stopped taking my pills. My new cycle started yesterday, and today I have a horrible headache. Is it normal to have headaches after stopping the pill? If yes how long should I expect to have them? I was on them for 11yrs. Thank you.
not to alarm you but i saw your plea and just had to reply.I have had lung disease for a few years now,and i am also bothered lately with blood showing up in the kleenex.I also have a dry home atmisphere.Why i am bothered with this problem is uncertain,but i do keep telling my G P about,the only problem is I strongly believe that our physicians nowadays shrug alot of things off that are a very real concern to they're patients.The only thing i can tell you is i also have a clotting problem which i have been on thinners for several months now,along with other various health issues.the best thing to do is stay ahead of the game and keep talking to your doctor until he or she realizes your not giving up till you know what it is caused from !
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.